# SDR SWAA2021021748813

- Difficulty date: February 13, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 20,147 hours, 8,927 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Missing
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTER RETAINING CLIP BAND ON FWD SERVICE DOOR GIRT BAR MISSING.  R & R'ED FWD SERVICE DOOR GIRT BAR ASSY IN REF TO AMM 25-66-01.
